MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING
Model Number RONYX27512UX
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Myocardial Infarction (1969); Occlusion (1984)
Date of Event 04/03/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
During the index procedure two resolute onyx des were implanted in the lad.During the procedure side branch of parent target vessel was jailed and the patient experienced chest pain.An mi occurred in the lad secondary to side branch loss.The patient was treated with medication.The patient recovered.The investigator reported that the event is not related to the device or antiplatelet medication.The sponsor assessed that the event is possibly related to the index device and not related to the anti platelets.
 
Additional Manufacturer Narrative
Cec adjudicated mi as a non q wave mi (target vessel) 3rd udmi peri pci in the lad.Cec commented that the film was reviewed and side branch occlusion was observed.Cec also adjudicated stent thrombosis as no event.Initial reporter also received.If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE ONYX RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key8572301
Report Number9612164-2019-01551
Device Sequence Number254579
Product Code NIQ
UDI-Device Identifier00643169556881
UDI-Public00643169556881
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P160043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/21/2020
Device Model NumberRONYX27512UX
Device Lot Number0008962436
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/08/2019
Supplement Date Received by Manufacturer05/09/2019
Initial Report FDA Received Date05/02/2019
Supplement Report FDA Received Date06/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient Age77 YR
Patient Weight112